American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] B. Goldsmith and K. Gong. A note on Hopfian and co-Hopfian abelian groups. Contemporary Mathematics 576 (2012) 129-136.
Book volume table of contents
View Article: PDF

[2] Mary Flagg. The role of the Jacobson radical in isomorphism theorems. Contemporary Mathematics 576 (2012) 77-88.
Book volume table of contents   
View Article: PDF

[3] Carol Jacoby and Peter Loth. Abelian groups with partial decomposition bases in $L_{\infty\omega}^\delta$, Part II. Contemporary Mathematics 576 (2012) 177-185.
Book volume table of contents   
View Article: PDF

[4] Carol Jacoby, Katrin Leistner, Peter Loth and Lutz Strüngmann. Abelian groups with partial decomposition bases in $L_{\infty\omega}^\delta$, Part I. Contemporary Mathematics 576 (2012) 163-175.
Book volume table of contents   
View Article: PDF

[5] Carol Jacoby. Undefinability of local Warfield groups in $L_{\infty\omega}$. Contemporary Mathematics 576 (2012) 151-162.
Book volume table of contents   
View Article: PDF

[6] Simion Breaz and Phill Schultz. Dualities for self–small groups. Proc. Amer. Math. Soc. 140 (2012) 69-82. MR 2833518.
Abstract, references, and article information   
View Article: PDF

[7] Rüdiger Göbel and Warren May. Cancellation of direct sums of countable abelian $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2705-2710. MR 1974325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Danchev. Isomorphism of commutative group algebras of closed $p$-groups and $p$-local algebraically compact groups. Proc. Amer. Math. Soc. 130 (2002) 1937-1941. MR 1896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Fomin and W. Wickless. Quotient divisible abelian groups. Proc. Amer. Math. Soc. 126 (1998) 45-52. MR 1443826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Steve T. Files. The fully invariant subgroups of local Warfield groups. Proc. Amer. Math. Soc. 125 (1997) 3515-3518. MR 1416084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Danchev. Commutative group algebras of $\sigma$-summable abelian groups. Proc. Amer. Math. Soc. 125 (1997) 2559-2564. MR 1415581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul Hill and Charles Megibben. Mixed groups . Trans. Amer. Math. Soc. 334 (1992) 121-142. MR 1116315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Hill and Charles Megibben. Generalizations of the stacked bases theorem . Trans. Amer. Math. Soc. 312 (1989) 377-402. MR 937245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Warren May. Modular group algebras of simply presented abelian groups . Proc. Amer. Math. Soc. 104 (1988) 403-409. MR 962805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark Lane. Isotype submodules of $p$-local balanced projective groups . Trans. Amer. Math. Soc. 301 (1987) 313-325. MR 879576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark Lane. A new characterization for $p$-local balanced projective groups . Proc. Amer. Math. Soc. 96 (1986) 379-386. MR 822423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Hill and Charles Megibben. Axiom $3$ modules . Trans. Amer. Math. Soc. 295 (1986) 715-734. MR 833705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. M. Rangaswamy. Separable abelian groups as modules over their endomorphism rings . Proc. Amer. Math. Soc. 91 (1984) 195-198. MR 740169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Judy H. Moore. A characterization of Warfield groups . Proc. Amer. Math. Soc. 87 (1983) 617-620. MR 687628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jindřich Bečvář. Intersections of $\Gamma $-isotype subgroups in abelian groups . Proc. Amer. Math. Soc. 86 (1982) 199-204. MR 667272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roger Hunter and Fred Richman. Global Warfield groups . Trans. Amer. Math. Soc. 266 (1981) 555-572. MR 617551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Reinhold Baer. Groups with preassigned central and central quotient group . Trans. Amer. Math. Soc. 44 (1938) 387-412. MR 1501973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia